MathSciNet Relay Station
MathSciNet bibliographic data
MR1955205 (2004a:22016) 22E50 (11F70 11S37)
Adams, Jeffrey Characters of covering groups of ${\rm SL}(n)$. J. Inst. Math. Jussieu 2 (2003), no. 1, 1–21.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement